MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Catalog Number TFGT-21A
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Aortic Valve Insufficiency/ Regurgitation (4450)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2018, a 21mm trifecta gt final package - wr was implanted in a patient.On (b)(6) 2023, it was reported that the patient was hospitalized due to early structural valve deterioration(svd) and left heart failure noted on transesophageal echocardiography (tee) images.The patient is awaiting a valve in valve procedure but a date of the surgery has not been scheduled.Patient status is stable.
 
Additional Manufacturer Narrative
An event of early structural valve deterioration (svd), shortness of breath and left heart heart failure after 5 years of implant was reported.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device was not returned for analysis.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Additional Manufacturer Narrative
An event of early structural valve deterioration (svd), shortness of breath and left heart failure after 5 years of implant was reported.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device was not returned for analysis.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17436151
Report Number2135147-2023-03354
Device Sequence Number6835171
Product Code LWR
UDI-Device Identifier05415067018212
UDI-Public05415067018212
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2022
Device Catalogue NumberTFGT-21A
Device Lot Number6368401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/15/2023
09/29/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date09/06/2023
10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexMale